×

zbMATH — the first resource for mathematics

On a property of Riesz spaces. (English) Zbl 0506.46003
MSC:
46A40 Ordered topological linear spaces, vector lattices
47B60 Linear operators on ordered spaces
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] LUXEMBURG W. A. J., ZAANEN A. C: Riesz spaces I. North-Holland. 1971. · Zbl 0231.46014
[2] FREMLIN D. H.: Riesz spaces with the order-continuity property I. Math. Proc. Cambridge Philos. Soc. 81, 1977, 31-42. · Zbl 0344.46019
[3] DODDS P. D.: O-weakly compact mappings of Riesz spaces. Trans. Amer. Math. Soc., 214, 1975, 389-402. · Zbl 0313.46011
[4] WONG Y. C., NG K. F.: Partially ordered topological vector spaces. Oxford, 1973. · Zbl 0269.46007
[5] JAMESON G.: Ordered linear spaces. Berlin, 1970. · Zbl 0196.13401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.